# SDR SWAA950589

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Fwd Entry
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND CRACK IN UPPER FWD CORNER OF FWD ENTRY DOOR LOWER CAM PLATE SUPPORT CASTING.  REPAIRED PER SWA RA 1-353-1331 AND BOEING STRUCTURAL REPAIR MANUAL.
